| Model Number |
BC ACHILLES SPDBRG W/ FT CC, 3.9 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 1/5/20224, it was reported by a sales representative via phone that two swivelock eyelets from an ar-9928bc-cp achilles speedbridge kit would not disengage from the inserter shaft.The shaft would be pulled on to be removed, but the eyelet would not stay implanted.The case was completed using an ar-8928bcj-cp biocomposite achilles speedbridge with jumpstart implant system.This was discovered during an achilles repair procedure on (b)(6) 2024.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.